# SDR 01FDEA00988

- Difficulty date: August 30, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 73,097 hours, 18,785 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NR 3 SLAT RT WING BS XO8 464 & CRACK IN WEB.  REMOVED AND REPLACED WEB PER SRM 51-41-01 EA 8-5510-56177.
